Generalisations of some properties of invariant polynomials with matrix arguments

Volume 38 / 2011

José A. Díaz-García Applicationes Mathematicae 38 (2011), 469-475 MSC: 42C05, 43A90, 43A85. DOI: 10.4064/am38-4-5

Abstract

Some extensions of the properties of invariant polynomials proved by Davis (1980), Chikuse (1980), Chikuse and Davis (1986) and Ratnarajah et al. (2005) are given for symmetric and Hermitian matrices.

Authors

  • José A. Díaz-GarcíaDepartment of Statistics and Computation
    Universidad Autónoma Agraria Antonio Narro
    Buenavista
    25315 Saltillo, Coahuila, México
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image